# SDR DL75K041017

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 20,311 hours, 9,055 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 216001003
- Part serial: 181124
- Condition: Seized
- Location: Distribution Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FL370 F/A`S REPORTED ELECTRICAL FUMES THROUGHOUT CABIN.  COMPLETED SMOKE OR FUMES ELECT CHECK LIST AND DIVERTED TO PHX.  FOUND RIGHT RECIRCULATION FAN SEIZED.  REPLACED FAN.
